# SDR SWIA97833

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Handle
- Part number: 12042602507
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN FLAPS WERE RETRACTED, THE TAKEOFF FLAPS AURAL WARNING CAME ON.  FLAP INDICATIONS WERE NORMAL BUT THE AURAL WARNING WOULD NOT SILENCE.  RETURNED TO FIELD.  REPLACED FLAP SELECTOR HANDLE, OPERATED FLAPS AND POWER LEVERS AND SYSTEM CHECKS GOOD.
